# SDR USAA2012091900003

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,264 hours, 14,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN WALL MOUNTED L4 DOOR EMERGENCY EXIT SIGN LENS COVER BROKEN.  REPLACED CABIN WALL MOUNTED L4 DOOR EMERGENCY EXIT SIGN LENS COVER IAW A321 AMM 33-51-13.
